I've some serious stability issues with Alpha Protocol. I start the game and everything runs just okay, after a while (random positions) the game freezes - then, about 20-45 seconds after it continues (fast forwarding the missed animations while the character talked). You can play normally, then freezes again and it continues like this. Of course, the intervals between the freezes is random: sometimes 1 sec, other times 30 sec, but short periods.
Other times, instead of freezing the screen display... odd textures. Screenshot link:
That made me quit the game, and the desktop looked like a mess too: (I didn't quit AP this time but I had to be sure to capture the moment). Usually, killing the game works just fine and the desktop remains normal.
It's having all these strange dots. The "dots issue" happens in World of Warcraft too after a few minutes of playtime. As always, my system and drivers are up-to-date. The manual says Windows 7 is not supported but "Readme" through the launcher does so. . .
MS Windows 7 Ultimate 64-bit
AMD Athlon 64 X2 6000+
4.0GB Dual-Channel DDR2 @ 376MHz
ASUSTeK Computer INC. M4A78-EM (AM2)
1024MB GeForce GTS 250 @ 1680x1050
Edited by Lord2, 28 May 2010 - 02:32 PM.